MathSciNet Relay Station
MathSciNet bibliographic data
MR2506427 32H50 (32U15 32U40 37F10)
Diller, Jeffrey; Guedj, Vincent Regularity of dynamical Green's functions. Trans. Amer. Math. Soc. 361 (2009), no. 9, 4783–4805.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement